# SDR CALA2013110792713

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 61,838 hours, 17,217 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DOOR 4R UNABLE TO OPEN OR CLOSE DOOR USING OUTSIDE HANDLE.  REPLACED SHAFT ITEM 110 SPRING ITEM 120 DEPRESSOR ITEM 125 & COLLAR CLUTCH ITEM 105 IPC IAW 52-11-13-001D, IAW AMM 52-11-13.  OPERATIONS CHECKED GOOD.
